# SDR AALA202111036060

- Difficulty date: November 2, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A300*
- Aircraft serial: 4893
- Aircraft time: 33,116 hours, 12,554 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SLIDE PRESSURE LOW. FOUND R3 DOOR ASSIST BOTTLE LOW PRESSURE. REMOVED AND REPLACED R3 DOOR ASSIST BOTTLE DOOR DAMPER CYLINDER DIAPHRAM PER AMM 52-22-00-860-002.
